# SDR CALA2016082400575

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 47,613 hours, 15,592 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG CHEMICAL ODOR IN CABIN DURING DECENT.  DISSAPATED AFTER LANDING, THEN RETURNED STRONGER. PERFORMED INSPECTION IAW AMM 05-51-26-800-801C1. NO ODOR FOUND.
